RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2016, Volume 5(23), Issue 2, Pages 69–78 (Mi pa203)  

Jacobian conjecture, two-dimensional case

V. V. Starkov

Petrozavodsk State University, 33, Lenina pr., Petrozavodsk 185910, Russia

Abstract: The Jacobian Conjecture was first formulated by O. Keller in 1939. In the modern form it supposes injectivity of the polynomial mapping $f$: $\mathbb{R}^n \to \mathbb{R}^n$ ($\mathbb{C}^n \to \mathbb{C}^n$) provided that jacobian $J_f\equiv \mathrm{const}\ne0$. In this note we consider structure of polynomial mappings $f$ that provide $J_f\equiv \mathrm{const} \ne0$.

Keywords: Jacobian conjecture.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00510_a
This work was supported by Russian Foundation for Basic Research (project 14-01-00510) and the Strategic Development Program of Petrozavodsk State University.


DOI: https://doi.org/10.15393/j3.art.2016.3510

Full text: PDF file (312 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.28, 517.54, 517.41
MSC: 14R15
Received: 08.11.2016
Revised: 14.12.2016
Accepted:15.12.2016
Language:

Citation: V. V. Starkov, “Jacobian conjecture, two-dimensional case”, Probl. Anal. Issues Anal., 5(23):2 (2016), 69–78

Citation in format AMSBIB
\Bibitem{Sta16}
\by V.~V.~Starkov
\paper Jacobian conjecture, two-dimensional case
\jour Probl. Anal. Issues Anal.
\yr 2016
\vol 5(23)
\issue 2
\pages 69--78
\mathnet{http://mi.mathnet.ru/pa203}
\crossref{https://doi.org/10.15393/j3.art.2016.3510}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409221100006}
\elib{http://elibrary.ru/item.asp?id=27537153}


Linking options:
  • http://mi.mathnet.ru/eng/pa203
  • http://mi.mathnet.ru/eng/pa/v23/i2/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:179
    Full text:74
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019